Journal article icon

Journal article

Sharp propagation of chaos estimates for Feynman-Kac particle models

Abstract:

This article is concerned with the propagation-of-chaos properties of genetic-type particle models. This class of models arises in a variety of scientific disciplines including theoretical physics, macromolecular biology, engineering sciences, and more particularly in computational statistics and advanced signal processing. From the pure mathematical point of view, these interacting particle systems can be regarded as a mean field particle interpretation of a class of Feynman-Kac measures on ...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1137/S0040585X97982529

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Statistics
Role:
Author
Journal:
THEORY OF PROBABILITY AND ITS APPLICATIONS
Volume:
51
Issue:
3
Pages:
459-485
Publication date:
2007-01-01
DOI:
EISSN:
1095-7219
ISSN:
0040-585X
Source identifiers:
172692
Language:
English
Keywords:
Pubs id:
pubs:172692
UUID:
uuid:a080d7ac-5163-48c6-8cc4-a2baa89124fb
Local pid:
pubs:172692
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP